# SDR SWAA2023112014413

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY DOOR THRESHOLD STA. 790-847; CORROSION AROUND NUT-PLATE HOLES.<[01] REMOVED CORROSION FROM AREA PER SRM 53-60-15-1A-1 (REMAINING THICKNESS 0.042'). THRESHOLD WEB IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED WEB PER SRM 51-40-02;[03] LOCATED AND DRILLED HOLES FOR NEW WEB PER SRM 51-40-05;[04] C/W INSPECTION OF LOCATED AND DRILLED HOLES FOR NEW WEB PER SRM 51-40-05;[05] INSTALLED FASTENERS PER SRM 51-40-02;[06] C/W MEASUREMENT FIELD MAJOR REPAIR;[07] STEP 5. C/W INSP INSTALLED FASTENERS PER SRM 51-40-02;[08] STEP 6. COMPLETED.;[09] R&R THRESHOLD PANEL PER SRM 51-40-02;[10] R&R THRESHOLD PER SRM 51-40-02
